I was on Elavil 150mgs for like 10 yrs for migraines and I gained weight and looked bloated alot. I got diagnosed with CML leukemia in March of 2009 and the oncologist i HAD at the time stopped me 'cold turkey' the end of 2009. As you can imagine it was pure hell, I lost 32lbs in 3 months and couldn't eat or sleep and now I get anxiety attacks. I have since got a new oncologist and he put me back on Elavil but can't get past 60mgs at bedtime with a 1mg of xanax. I gained all the weight back plus more but I stay bloated so bad I look like I am pregnant. I am only 5ft tall and weigh 143 which most of it I gained in hip and stomach area. Why is the bloating so bad? I didn't like it before but now it is really bad and I am so embaressed to even wear a swim suit. I am in remission since I got new dr but now I am on xanax 3-4mgs a day for bad anxiety. Thanks to the previous idiot of a dr that didn't know what he was doing and wouldn't admit it. Any body else got the bloating this bad on Elavil?
Thanks, Dee